# SDR UPS05845520

- Difficulty date: September 27, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 3411 · Pitot/Static System
- Part: Indicator
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ALL 3 (CAPT'S, FO'S & ALTERANTE) AIRSPEED INDICATIONS ARE UNRELIABLE. AIR TURN BACK - EMERGENCY DECLARED.  REPLACED STANDBY ALT/AIRSPEED INDICATOR PER MM 34-11-02-4. R&R AUXILIARY PITOT STATIC DRAIN. SYSTEM OPS CKS NORMAL IAW AMM 34-12-00-5.
